View Single Post
Unread 04-01-2017, 06:31 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Sub.saved.me, that's a good thing that you listened to your body and cut your dose! For most people, the tell-tale signs of needing a dose reduction are being really tired for no reason, pinned pupils, even some depression or anxiety. Most people feel better a couple or three days after reducing their dose (it can take that long because of the long halflife of buprenorphine).

So it's perfectly normal. Unlike with full agonists where people tend to need more and more.

Great job!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote